MAUDE Adverse Event Report: IMMUCOR, INC. ANTI-C (MONOCLONAL) GAMMA-CLONE; BLOOD GROUPING REAGENT

IMMUCOR, INC. ANTI-C (MONOCLONAL) GAMMA-CLONE; BLOOD GROUPING REAGENT
Catalog Number 0066421
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An immucor field employee was sent to the customer site to set up a remote electronic access method, to view the instrument test well images in question.It was determined that the two (2) instrument test well images in question were visually positive.
 
Event or Problem Description
On (b)(6) 2017, a customer reported an unexpected negative result when using anti-c (monoclonal) gamma-clone by galileo echo instrument method.

Brand Name
ANTI-C (MONOCLONAL) GAMMA-CLONE
Common Device Name
BLOOD GROUPING REAGENT
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key6399214
Report Number1034569-2017-00058
Device Sequence Number16220923
Product Code KSZ
UDI-Device Identifier10888234001355
UDI-Public10888234001355
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
103498
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Medical Technologist
Type of Report Initial
Report Date (Section B) 03/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date10/05/2018
Device Catalogue Number0066421
Device Lot Number936160
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2017
Initial Report FDA Received Date03/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1